# SDR MASA2011052502841

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,551 hours, 13,956 cycles
- System (JASC): 2561 · Life Jacket
- Part: Sticker
- Condition: Defective
- Location: Life Vest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A LIFE VEST INSPECTION STICKER ILLEGIBLE.  INSTALLED M106 STICKER.
